# SDR UPS07849540

- Difficulty date: March 13, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs960-980 Rbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CENTER WING BOX SUBFLOOR FINGER DOUBLER CORRODED AT STA 960-980 RBL 65.  REMOVED FINGER DOUBLER AT STA 960-980 RBL 65 IAW SRM 51-1-21.  FABRICATED AND INSTALLED FINGER DOUBLER AT STA 960-980 RBL 65 IAW SRM 53-7-3, AND SRM 53-07-03-0.
